# SDR DALA2025100807361

- Difficulty date: October 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 13,956 hours, 6,331 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Wire
- Condition: Shorted
- Location: Map Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE THE CAPTAINS MAP LIGHT WIRES SHORTED OUT.   DISPATCHED PER TYPICAL REPAIR ERA. MAP LIGHT REPLACED DOWNLINE. (LP# 7626782)
